# SDR C8GA20090236

- Difficulty date: July 31, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498138
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT THE FUSELAGE SKIN HAS A BULGE BETWEEN 470-480 STR 28L.  REMOVED STR SECTION FROM BS 450-480.  FABRICATED STR FROM BAC 1498-138 7075 T6 DIM 28.750".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
